MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Model Number M122B1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced blisters on the legs following a treatment using elite iq.The device was evaluated and found to be operating as intended within specification.User error was confirmed during clinical evaluation.The skin was not cooled prior to treatment and site likely performed more than one pass over the treated area.Labeling advises: adverse effects may be reduced by cooling the area to be treated prior to treatment and removing all makeup, lotions or creams from that area.Patient was given peroxide and polysprine as preventative medication.Blisters are expected side effects from laser treatments, however permanent scarring is a likely outcome and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17, calenzano 50041
IT  50041
MDR Report Key17084638
Report Number1222993-2023-00005
Device Sequence Number16845366
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220126
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM122B1
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/11/2023
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/08/2023